MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS N/A; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER SUSTAINABILITY SOLUTIONS N/A; HYSTEROSCOPE (AND ACCESSORIES)
Catalog Number 10-401FC
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Myosure was being used gave an error message of "too much torque press pedal", pedal wouldn't operate.When pulled instrument out looked like jaw wouldn't open.Surgeon "doesn't think the patient had any harm" but the uterus was perforated.The procedure was converted to a diagnostic laparoscopy.Manufacturer response for hysteroscope (and accessories), n/a (per site reporter).

Brand Name
N/A
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS
1810 w. drake dr.
tempe AZ 85283
MDR Report Key22352630
Report Number22352630
Device Sequence Number18163054
Product Code HIH
UDI-Device Identifier07613327507133
UDI-Public(01)07613327507133
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/20/2025
Report Date (Section F) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10-401FC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale
Date Report Sent to FDA06/20/2025